Book Clinic Appointment with Dr. Sharad Sharma
Treatment of Swelling
Treatment of Hemorrhoids
Treatment of Hernia
Treatment of Gallstones
Treatment of Anal Fissure
Treatment of Breast lumps
Treatment of Neck swelling
Treatment of Appendicitis
Treatment of Pilonidal Sinus
Treatment of Acute Pancreatitis
Hernia Repair Surgery
Gastric Bypass Surgery
Treatment of Hydrocoele
Submit a review for Dr. Sharad SharmaYour feedback matters!
DOCTOR IS VERY GOOD IN ALL, SURGERY, COMMUNICATION, APPROACHABLE, ETC
I am having a dark complexion face and also it is to oily. I just loss my confidence wherever I go because of my dull face. I have tried many cosmetics to get a fair complexion but it didn't worked. What should I do to get a fair complexion and a oil free face?
I want to get rid of my pores and scars on face and glowing skin. Please suggest me any tips for this.
Hello sir, I have a black dark spot on my lower part of stomach and on the thigh of the right leg. I don't understand either I need to meet a doctor or use home remedies. So please suggest me what should I do? And for home remedies please suggest something.
Please advise what to apply on skin .My skin looks fair for some time but after 3-4 hours it will be very very dull. complexion goes down.Please help
I have annal fisser from 1 month and I use ointment on it. Mere fisser se pani type ka kicha aata h geela geela sa rahta h udar. To kya fisser se pani ya mavad type ka kucha aa sakta h kya? Please tell me I am in tension due to this problem.
My skin tone is getting blacker day by day only in face and hand region. What can I do. Please help me.
Hi, I am 32 years old female I am suffering from skin problem on face eczema please help to me what is treatment for permanently and how to get healthy and glowing skin.
Periods, on their own, can be very uncomfortable but sometimes it can also trigger a rash making it all the more uncomfortable. This is a common problem faced by women who use commercial pads or sanitary napkins during this period. This is because they contain plastics, scents and chemicals that can irritate the sensitive skin in your genital area. Here are a few tips to help you deal with these rashes:
Change Your Pads Regularly: Whether your flow is light or heavy, the same pad should not be worn for more than 4 to 6 hours. Change your pads even if your pad does not look full once this time has passed. Along with menstrual blood, sanitary napkins also soak up sweat and bacteria. The groyne area is naturally moist and warmer than the rest of your body making it the ideal condition for bacteria to grow. Changing your pad regularly keeps these bacteria from multiplying.
Consider Alternatives: One of the main reasons pads cause rashes is because they rub against the skin and this friction irritates the skin. Hence, consider alternatives like tampons and menstrual cups that do not rub against the skin. You could also try cloth pads made using natural unbleached cotton.
Wear Right Underwear: Avoid synthetic underwear and use the only cotton while you are on your periods. This allows the skin to breathe and keeps moisture from building up inside the underwear. Also, ensure that your underwear fits well and can hold your pad in place.
Clean Well: Do not use wipes or tissue to clean your genital area but instead wash gently with water a few times a day. Once washed, dry the skin thoroughly before putting your underwear on. Do not use any type of soap, body wash or scents in the area. Also, avoid bubble baths and saunas.
- See a Doctor: In some cases, a rash can also be a symptom of herpes or a vaginal yeast infection. If you alternate between pads and tampons, a rash could also be a sign of toxic shock syndrome. Hence, if the rash persists for a few days, consult a doctor. Your doctor can prescribe a topical cream to be used to relieve the itchiness and inflammation depending on the rash. You could also use an anti-chafing cream on your bikini line. Diaper rash cream is an over the counter cream that usually works well in such cases. If you wish to discuss about any specific problem, you can consult a Dermatologist.